Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 528259, 18 pages
http://dx.doi.org/10.5402/2012/528259
Research Article

Exponential Stability for a Class of Switched Nonlinear Systems with Mixed Time-Varying Delays via an Average Dwell-Time Method

1Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, Srinakharinwirot University, Bangkok 10110, Thailand

Received 1 June 2012; Accepted 26 August 2012

Academic Editors: G. Mantica and M. Musso

Copyright © 2012 N. Yotha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Yotha, T. Botmart, and T. Mouktonglang, “Exponential Stability for a Class of Switched Nonlinear Systems with Mixed Time-Varying Delays via an Average Dwell-Time Method,” ISRN Mathematical Analysis, vol. 2012, Article ID 528259, 18 pages, 2012. https://doi.org/10.5402/2012/528259.